# SDR VNAA202105169921

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310 S23r-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME HAS MULTIPLE SPOTS OF CORROSION FROM STGR 23R TO 26L.  REPLACED SECTION OF FRAME FS 310 STR, 23L-25R, P/N: SH670-31354-3S IAW CRJ700 BOMBARDIER REO 670-53-21-799, REV.A DATE 11/27/16.
